Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the Nachbin uniform structure


Author: Nelson Onuchic
Journal: Proc. Amer. Math. Soc. 11 (1960), 177-179
MSC: Primary 54.30
DOI: https://doi.org/10.1090/S0002-9939-1960-0149442-7
MathSciNet review: 0149442
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. W. Bagley, E. H. Connell and J. D. McKnight, On properties characterizing pseudo-compact spaces, Proc. Amer. Math. Soc. vol. 9 (1958) pp. 500-506.
  • [2] N. Bourbaki, Topologie générale, Chapters I and II, 2d ed., Paris, Hermann, 1951.
  • [3] L. Gillman and M. Henriksen, Concerning rings of continuous functions, Trans. Amer. Math. Soc. vol. 77 (1954) pp. 340-362.
  • [4] M. Henriksen and J. R. Isbell, On the Stone-Čech compactification of a product of two spaces, Bull. Amer. Math. Soc. Abstract 63-2-332.
  • [5] C. S. Honig, Sur quelques propriétés des $ P$-espaces, An. Acad. Brasil. Ci. vol. 29 no. 3 (1957) pp. 319-322.
  • [6] N. Onuchic, $ P$-spaces and the Stone-Čech compactification, An. Acad. Brasil. Ci. vol. 30 no. 1 (1958) pp. 43-45.
  • [7] J. Novak, On the cartesian product of two compact spaces, Fund. Math. vol. 40 (1953) pp. 106-112.
  • [8] T. Shirota, A class of topological spaces, Osaka Math. J. vol. 4 no. 1 (1952) pp. 23-40.
  • [9] J. W. Tukey, Convergence and uniformity, Princeton, University Press, 1940.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.30

Retrieve articles in all journals with MSC: 54.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0149442-7
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society